I am lydia I am 28, I am from Lex Ky but live in NM now, I need help and support coming off tramies. I am about to lose my mind!
HowcouldI---nice work on the w/d. Your support in the first few days was Very Important for me. I still have physical symptoms of low energy, trouble sleeping but I feel SO MUCH BETTER....what an accomplishment getting out of the 'clutches of the Tram' sometimes the anxiety and dips into depression- the black-bleakness descends like a pall...I have to keep thinking it will pass and try to stay busy..or take a nap...anything but breath further life into the gloom by feeding it with attention...I pray for your continued freedom every day young one...I am sure you have plenty to do in this 'thing called life' thanks for your courage 'n strength....I believe in you!!!!!
Hang in there your doing great. If you start to get depressed ..have NO energy and can't sleep..Its all part of the W/D. it all goes away with time...I'm a click away if you need help...Peaceful wishes from California
Just a quick note to say hi!
thanks for responding to my post
a mad scramble here
right now EXTREME ANXIETY
i am trying to hide it from my kids
my heart hurts
Just wondering how your taper is going. Hope you have had a good weekend.
Great start on your taper. Just take it as slowly as you need to keep the withdrawals manageable, stay committed & you will be tramadol free before you know it.
Your "counting pills" and waiting on the doctor, month after month, hat in hand rang some bells with me. BEFORE Friday, make a decision as to whether you want to simply get back on the tram-a-go-round for another several rounds in the ring with this HORRIBLE drug, or whether you will decide to commit an all out WAR on this drug and the power it holds on you. the thing is...um...you will have an investment of time towards recovery by Friday. Click on my icon and go to my "profile page", scroll down and read my early journal entries. Send me a note or a private message any time. I'm here for you bud. You can do this!!! Fred